Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/41603
Title: Stochastic Multifacility Location Problem under Circular Area Constraint with Euclidean Norm
Authors: Santra, A K
Keywords: Optimality;Multifacility;Limitation;Stochastic;Area Constraint;Euclidean and Kuhn-Tucker Conditions
Issue Date: May-2017
Publisher: NISCAIR-CSIR, India
Abstract: This investigation is the stochastic version of our previous work in which it is required to find the locations of a number of new facilities in a prescribed circular area constraint around the centre of gravity of a given number of existing facilities where the weights considered in the objective function are the random variables with discrete probabilities and the distance between the facilities is Euclidean. It has been assumed that the existing facilities are of one kind and the new facilities are of different kind with interactions between existing and new facilities as well as amongst new facilities. The stochastic multifacility location problem with circular area constraint has been formulated and solved by using Kuhn-Tucker conditions. A numerical example has also been solved by using the proposed method. Thus the outcome of the present work is a new method of finding the solution of a constrained stochastic multifacility location problem where the existing facilities are of one kind and the new facilities are of different kind.
Page(s): 279-283
URI: http://nopr.niscair.res.in/handle/123456789/41603
ISSN: 0975-1084 (Online); 0022-4456 (Print)
Appears in Collections:JSIR Vol.76(05) [May 2017]

Files in This Item:
File Description SizeFormat 
JSIR 76(5) 279-283.pdf81.22 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.